Econometrica: May 1985, Volume 53, Issue 3

Existence and Characterization of Perfect Equilibrium in Games of Perfect Information<613:EACOPE>2.0.CO;2-2
p. 613-628

Christopher Harris

The existence of perfect equilibrium is demonstrated for a class of games with compact space of histories and continuous payoffs, and in which the set of actions feasible at any given period is a lower hemicontinuous correspondence of the previous history of the game. The proof is by construction. A set of histories is constructed, each of which is the equilibrium path of some perfect equilibrium point of the game. Also, any equilibrium path is a member of this set. The construction therefore provides a characterization of perfect equilibrium.

Log In To View Full Content